Lancaster EPrints

Jordan block sizes of unipotent elements in exceptional algebraic groups.

Lawther, R. (1995) Jordan block sizes of unipotent elements in exceptional algebraic groups. Communications in Algebra, 23 (11). pp. 4125-4156. ISSN 1532-4125

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Communications in Algebra
Subjects: Q Science > QA Mathematics
Departments:
ID Code: 19581
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 14:13
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:32
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19581

Actions (login required)

View Item